Class numbers of some abelian extensions of rational function fields

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 251
  • Download : 0
Let P be a monic irreducible polynomial. In this paper we generalize the determinant formula for h(K-Pn(+)) of Bae and Kang and the formula for h(-) (K-Pn) of Jung and Ahn to any subfields K of the cyclotomic function field K-Pn: By using these formulas, we calculate the class numbers h(-) (K), h(K+) of all subfields K of K-P when q and deg(P) are small.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2003
Language
English
Article Type
Article
Keywords

RELATIVE CLASS NUMBER; CYCLOTOMIC FUNCTION-FIELDS

Citation

MATHEMATICS OF COMPUTATION, v.73, no.245, pp.377 - 386

ISSN
0025-5718
DOI
10.1090/S0025-5718-03-01528-X
URI
http://hdl.handle.net/10203/82777
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0